# SDR WVER2017031110

- Difficulty date: March 11, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 34,728 hours, 24,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL12 COCKPIT FLOORBEAM INDICATION NOTED AT REMOVED FITTING APPROX .25 INCHES IN LENGTH. FAILED NDT INSPECTION.
